# SDR AALA202304043201

- Difficulty date: March 25, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 77,122 hours, 30,855 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Part number: D5461030820000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON AFT ATTACH FITTING UPPER BOLT/PIN SLEEVE AT PYLON RIB 10. REPLACED BOLT / PIN SLEEVE PER TASK CARD 26C42554028.
